@lisalucier I was on Effexor for several years but thought it was causing blurred vision so my doctor decided to try me on Wellbutrin. I wanted to see if I could get off of taking anti-depressants completely so gave that a try. After 4-5 months it was quite apparent I needed something so went with the Wellbutrin. After a couple weeks I noticed I felt refreshed when I got up in the morning, I wasn’t crying all the time, I wasn’t sweating, and my brain didn’t feel ‘fuzzy’.
But a couple weeks later I had a couple unfavorable stressful situations occur which I ended up ‘blowing up’ over and the crying came back. I went back to my doctor and she increased the Wellbutrin dose. We didn’t know why it seemed to stop helping me. I’ve been on the increased dose for about 10 days and I haven’t really noticed a difference yet even though my doctor thought I would after a week. Hopefully I just need more time bc so far I’m not experiencing any of the side effects that I had on Effexor or celexa which is nice. Since my doctor mentioned the possible addition of Prozac I wondered if anyone else had experienced the two together.
Thank you for your reply; it was helpful!